MathSciNet Relay Station
MathSciNet bibliographic data
MR1055419 (91i:60278) 60K35 (82B43)
Kesten, Harry; Zhang, Yu The probability of a large finite cluster in supercritical Bernoulli percolation. Ann. Probab. 18 (1990), no. 2, 537–555.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement